# SDR ZYWA100167

- Difficulty date: April 3, 2001
- Submitted: October 12, 2001
- Operation: Air carrier
- Aircraft: N365SJ
- Make and model: Aerosp SA365N
- Aircraft serial: 6018
- Engine: Tmeca ARRIEL1
- System (JASC): 3340 · Exterior Lighting
- Part: Landing Light
- Part number: 4217212
- Part serial: 72125
- Condition: Intermittent
- Location: Fuselage
- Part time: 453 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LANDING LIGHT INTERMITTENT
